AMS eContent Search Results
Matches for: msc=(20E26) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 8 of 8 found      Go to page: 1

[1] Ian Biringer, Khalid Bou-Rabee, Martin Kassabov and Francesco Matucci. Intersection growth in groups. Trans. Amer. Math. Soc. 369 (2017) 8343-8367.
Abstract, references, and article information   
View Article: PDF

[2] Goulnara Arzhantseva and Liviu Păunescu. Linear sofic groups and algebras. Trans. Amer. Math. Soc. 369 (2017) 2285-2310.
Abstract, references, and article information   
View Article: PDF

[3] A. Minasyan and D. Osin. Normal automorphisms of relatively hyperbolic groups. Trans. Amer. Math. Soc. 362 (2010) 6079-6103. MR 2661509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Daciberg Lima Gonçalves and John Guaschi. The lower central and derived series of the braid groups of the sphere. Trans. Amer. Math. Soc. 361 (2009) 3375-3399. MR 2491885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Luis Paris. Residual $p$ properties of mapping class groups and surface groups. Trans. Amer. Math. Soc. 361 (2009) 2487-2507. MR 2471926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Emily Hamilton. Finite quotients of rings and applications to subgroup separability of linear groups. Trans. Amer. Math. Soc. 357 (2005) 1995-2006. MR 2115087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Doris Fiebig and Ulf-Rainer Fiebig. The automorphism group of a coded system. Trans. Amer. Math. Soc. 348 (1996) 3173-3191. MR 1348860.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Peter F. Stebe. A residual property of certain linear groups . Trans. Amer. Math. Soc. 302 (1987) 333-340. MR 887513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 8 of 8 found      Go to page: 1

American Mathematical Society